# SDR CA101116003

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,847 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: LW15473
- Condition: Shorted
- Location: Fuel System
- Part time: 70 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUX FUEL PUMP WARNING LIGHT FLICKERS DURING GROUND RUN.  FUEL PUMP REPLACED.
